Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

An Eulerian-Lagrangian approach for incompressible fluids: Local theory


Author: Peter Constantin
Journal: J. Amer. Math. Soc. 14 (2001), 263-278
MSC (2000): Primary 76B03, 37K65, 35Q30, 35L65
Published electronically: December 21, 2000
MathSciNet review: 1815212
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We study a formulation of the incompressible Euler equations in terms of the inverse Lagrangian map. In this formulation the equations become a first order advective nonlinear system of partial differential equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 76B03, 37K65, 35Q30, 35L65

Retrieve articles in all journals with MSC (2000): 76B03, 37K65, 35Q30, 35L65


Additional Information

Peter Constantin
Affiliation: Department of Mathematics, The University of Chicago, Chicago, Illinois 60637-1546
Email: const@cs.uchicago.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-00-00364-7
PII: S 0894-0347(00)00364-7
Keywords: Euler equations, blow up
Received by editor(s): September 27, 1999
Published electronically: December 21, 2000
Article copyright: © Copyright 2000 American Mathematical Society